# SDR CA031022002

- Difficulty date: July 23, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Condition: Inoperative
- Location: Wheel Speed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN LANDING THE BRAKES HAD ALMOST NO EFFECT, ONLY AT VERY SLOW SPEEDS DID THE BRAKES SEEM TO WORK A LITTLE AND ONLY WITH VERY HARD APPLICATION ON THE BRAKE PEDALS.  RESULT WAS A VERY LONG LANDING, BUT WITH PLENTY TO SPARE.  INVESTIGATION/ACTION, HYD SYSTEM NR 1 BLED IAW AMM 29-10-00. BRAKE TEST PERFORMED. THESE ACTIONS DID NOT SOLVE THE PROBLEM. THE PROBLEM HAVE RE-OCCURRED.  THIS TIME BOTH HYD SYSTEM 1 AND 2 WERE BLED. ALL BRAKES BLED AND THEN TAXI AND BRAKE TEST PERFORMED W/O SUCCESS. DURING A MORE THOROUGH INSPECTION OF WHEEL SPEED TRANSDUCERS, A MECHANICAL RESISTANCE WAS NOTED ON WHEEL SPEED TRANSDUCERS POS 2,3 AND 4.  WHEEL SPEED TRANSDUCERS REPLACED ACC AMM 32-46-11.
